IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 2-3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1743

Title: Linearly Normal Curves in P^n
Authors: Pasarescu, Ovidiu
Keywords: Linearly Normal Curves
Rational Surfaces
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 2-3, (2004), 349p-362p
Abstract: We construct linearly normal curves covering a big range from P^n, n ≥ 6 (Theorems 1.7, 1.9). The problem of existence of such algebraic curves in P^3 has been solved in [4], and extended to P^4 and P^5 in [10]. In both these papers is used the idea appearing in [4] and consisting in adding hyperplane sections to the curves constructed in [6] (for P^3) and [15, 11] (for P^4 and P^5) on some special surfaces. In the present paper we apply the same idea to the curves lying on some rational surfaces from P^n, constructed in [12, 3, 2] (see [13, 14] also).
Description: 2000 Mathematics Subject Classification: 14H45, 14H50, 14J26.
URI: http://hdl.handle.net/10525/1743
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 2-3

Files in This Item:

File Description SizeFormat
sjm-vol30-num2-3-2004-p349-p362.pdf497.7 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback